MathSciNet Relay Station
MathSciNet bibliographic data
MR950493 (89h:22030) 22E46
Berenshteĭn, A. D.; Zelevinskiĭ, A. V. Involutions on Gelʹfand-Tsetlin schemes and multiplicities in skew ${\rm GL}\sb n$-modules. (Russian) Dokl. Akad. Nauk SSSR 300 (1988), no. 6, 1291--1294; translation in Soviet Math. Dokl. 37 (1988), no. 3, 799–802
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement